Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Emsam side effects, I am really lethargic??? Racer

Posted by Phillipa on February 27, 2008, at 15:11:57

In reply to Re: Emsam side effects, I am really lethargic??? Moxie, posted by Racer on February 27, 2008, at 14:08:48

Racer sorry it didn't work out I know you gave it your best and wouldn't have stopped if any positive effects for you. Makes me wonder why my pdoc can make a statement to me that it would be too energizing for me. Back to the couch. Best of luck to original poster Moxie!!!! Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:814975
URL: http://www.dr-bob.org/babble/20080221/msgs/814997.html